# SDR 96ZZZX2859

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N501BR
- Make and model: Airtrc AT501
- Aircraft serial: 5010123
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2 Exh Rkr
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CYLINDER CRACKED COMPLETELY AT EXHAUST ROCKER ARM.  THE ROCKER ARM CEASED TO FUNCTION THROWING THE FLOATING CAM RING OUT OF TIME.  ENGINE QUIT, LANDED IN ROAD, CHANGED CYLINDER, FLEW HOME.  SUSPECT POSSIBLE OVER-TORQUING OF ROCKER ARM SHAFT OR STUCK EXHAUST VALVE.  RECOMMEND CHECKING ANY OIL LEAKS AT VALVE ROCKER ARM AND SHAFT NUTS.
